# SDR UALA2010121504580

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE DECK AT BS 1681 AND RBL 38 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED: REPAIRED MAIN CABIN DECK AT 1681 IAW EA.  ITEM IS CONSIDERED A PERMANENT REPAIR WITH NO FURTHER ACTION REQUIRED IAW EG.
